# SDR CALA2016111100884

- Difficulty date: November 11, 2016
- Submitted: November 12, 2016
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 63,419 hours, 7,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS EICAS ON AT ALL TIMES CYCLED THE CONTROL SWITCH IN COCKPIT; DOOR 1-LEFT. THEN EMER LIGHT CHECK ON CABIN RESULT NORMAL AND NO EICAS MSG DISPLAYED.
